MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA "H" SHORT NECK, CEM.LESS, LAT., HAP S.3

MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA "H" SHORT NECK, CEM.LESS, LAT., HAP S.3
Model Number 01.12.33SN
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Aseptic loosening (4883)
Date of Event 11/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 november 2025.Stem: quadra-h 01.12.33sn quadra h short neck, cementless, lat., hap s.3 lot 164570: (b)(4) items manufactured and released on 04-nov-2016.Expiration date: 17-oct-2021.No anomalies found related to the problem.To date, 29 items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation 6 years after revision tha, the stem gets loose again and further revision is necessary.We have been given only one pre-revision image.The stem looks radiologically loose, perhaps slightly undersized (but this cannot be stated unless the post-surgery xrays in two planes are made available), and we cannot determine the cause.In absence of infection, we must classify this event as an idiopathic aseptic loosening, a possible adverse event following tha, described in literature, whose causes often remain undtermined.Root cause:aseptic loosening is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.
 
Event or Problem Description
On (b)(6) 2018, the patient had primary right hip surgery.On (b)(6) 2019, the patient came in complaining of pain caused by a loose stem.The surgeon revised the stem and head and the surgery was completed successfully (mdr (b)(4)).Presently, on (b)(6) 2025, the patient came in due to pain caused by a loose stem and the cause is unknown.The surgeon revised the medacta head and stem to a competitor head and stem and revised the medacta liner to a medacta liner.The surgery was completed successfully.

Brand Name
QUADRA H FEMORAL STEMS
Common Device Name
QUADRA "H" SHORT NECK, CEM.LESS, LAT., HAP S.3
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23836915
Report Number3005180920-2025-01229
Device Sequence Number14722694
Product Code JDI
UDI-Device Identifier07630030802737
UDI-Public07630030802737
Combination Product (Y/N)N
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/17/2021
Device Model Number01.12.33SN
Device Lot Number164570
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/04/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale